RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 1(361), Pages 165–166 (Mi umn1395)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The problem of steady oscillations of a half-cylinder with rhombic elastic structure and the related self-adjoint quadratic pencils

M. A. Garsia

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm1395

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:1, 161–162

Bibliographic databases:

MSC: 35P05, 74H45
Presented: A. G. Kostyuchenko
Accepted: 23.11.2004

Citation: M. A. Garsia, “The problem of steady oscillations of a half-cylinder with rhombic elastic structure and the related self-adjoint quadratic pencils”, Uspekhi Mat. Nauk, 60:1(361) (2005), 165–166; Russian Math. Surveys, 60:1 (2005), 161–162

Citation in format AMSBIB
\Bibitem{Gar05}
\by M.~A.~Garsia
\paper The problem of steady oscillations of a~half-cylinder with rhombic elastic structure and the related self-adjoint quadratic pencils
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 1(361)
\pages 165--166
\mathnet{http://mi.mathnet.ru/umn1395}
\crossref{https://doi.org/10.4213/rm1395}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2145666}
\zmath{https://zbmath.org/?q=an:1165.74324}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..161G}
\elib{http://elibrary.ru/item.asp?id=25787157}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 1
\pages 161--162
\crossref{https://doi.org/10.1070/RM2005v060n01ABEH000814}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000229893400008}
\elib{http://elibrary.ru/item.asp?id=18239486}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20444496372}


Linking options:
  • http://mi.mathnet.ru/eng/umn1395
  • https://doi.org/10.4213/rm1395
  • http://mi.mathnet.ru/eng/umn/v60/i1/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:177
    Full text:71
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019